# SDR SWAA2025100307683

- Difficulty date: August 23, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OHSB EMERGENCY EXIT LIGHT LENS ON BULLNOSE LT SIDE AT PASSENGER CABIN (9EA).   REPLACED OHSB EMERGENCY EXIT LIGHT LENS ON BULLNOSE LH SIDE AT PASSENGER CABIN (9EA) IAW  AMM 33-51-03-960-801; STEP 2.D. (3)(C).
